# SDR YENA20150816362

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 10,553 hours, 6,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND P2 LWR DOOR BEAM, 2 RIVETS CORRODED 9 INCHES AFT OF FRAME  86, LBL 43.  REPAIRED BY COMPLYING WITH EA E15-774-01.  SPOT-FACING, NDT, TOPCOAT.
